Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On a Fundamental Theorem Respecting Congruences, Affecting a Class of Complex Integers, Which Involve the Imaginary Cube Roots of Unity

John T. Graves
Proceedings of the Royal Irish Academy (1836-1869)
Vol. 6 (1853 - 1857), p. 525
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20520531
Page Count: 1
Subjects: Archaeology Environmental Science Mathematics History Language & Literature General Science Biological Sciences Botany & Plant Sciences Irish Studies
Find more content in these subjects: Archaeology Environmental Science Mathematics History Language & Literature General Science Biological Sciences Botany & Plant Sciences Irish Studies
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails